Baczol Antigripal Frasco x 120 mL

Baczol Antigripal Frasco x 120 mL

Información del Producto

Banana Flavor, cherry flavor, FD&C yellow #5, glycerin, polyethylene glycol 400, methyl paraben (as preservative), natrasol, propyl paraben (as preservative), purified water, sucralose and titanium dioxide.
  • DOSIS
    * Temporarily relieves runny nose, sneezing, itching of the nose or throat, and itchy, watery eyes due to hay fever * nasal congestion due to the common cold * Calms the cough control center and relieves coughing * minor aches and pains associated with the common cold * temporarily reduces fever.
  • CONTRAINDICACIONES


    INDICACIÓN

    Acetaminophen Analgesyc and Antipyretic Dextromethorphan HBr Cough Suppressant Chlorpheniramine Maleate Antihistamine Phenylephrine HCl Nasal Descongestant

    PRESENTACIÓN

    Frasco x 120 mL

    ADVERTENCIAS

    Liver warning: This products contains acetaminophen * Severe liver damage may occur if * adult takes more than 6 doses in 24 hours, which is the maximum daily amount * child takes more than 6 doses in 24 hours * taken with other drugs containing acetaminophen * adult has 3 or more alcoholic drinks every day while using this product * Do not give to children under 3 years of age or use for more than 10 days unless directed by a physician. Stop Use and ask a Doctor if * you have liver disease * pain, cough or nasal congestion gets worse or lasts more than 5 days (children) or 7 days (adults) * fever gets worse or lasts more than 3 days * redness or swelling is present * new symptoms occur * you have a breathing problem such as emphysema or chronic bronchitis * you have glaucoma or difficulty in urination due to enlargement of the prostate gland * you have shortness of breath, asthma, heart disease, high blood pressure, thyroid disease, diabetes.
  • REACCIONES ADVERSAS
  • PAIS
    Estados Unidos